Bulletin of the Belgian Mathematical Society - Simon Stevin

On the Representation theorems of Riesz and Schwartz

Yves Hupperts and Michel Willem

Full-text: Open access

Abstract

We give simple proofs of the representation theorems of Riesz and Schwartz.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 13, Number 3 (2006), 435-440.

Dates
First available in Project Euclid: 20 October 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1161350684

Digital Object Identifier
doi:10.36045/bbms/1161350684

Mathematical Reviews number (MathSciNet)
MR2307678

Zentralblatt MATH identifier
1144.26011

Keywords
measure theory distribution theory Stieltjes integral bounded variation representation theorem

Citation

Hupperts, Yves; Willem, Michel. On the Representation theorems of Riesz and Schwartz. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 3, 435--440. doi:10.36045/bbms/1161350684. https://projecteuclid.org/euclid.bbms/1161350684


Export citation